# SDR SIMA20140421003

- Difficulty date: April 21, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 29,972 hours, 26,146 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02737
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN FWD CABIN.  R & R NR 2 RECIRCULATION FAN IAW AMM 21-24-01.  NO SMELLS NOTED AT THIS TIME.
